Main Subjects = 47-XX Operator theory
Number of Articles: 80
52. Lower semicontinuity for parametric set-valued vector equilibrium-like problems

Volume 40, Issue 5, September and October 2014, Pages 1195-1212

J. W. Chen


54. A strong convergence theorem for solutions of zero point problems and fixed point problems

Volume 40, Issue 4, July and August 2014, Pages 891-910

S. Y. Cho; X. Qin; L. Wang


55. Strong convergence of modified noor iteration in CAT(0) spaces

Volume 40, Issue 4, July and August 2014, Pages 1003-1016

A. Cuntavepanit


56. Continuous frames and g-frames

Volume 40, Issue 4, July and August 2014, Pages 1047-1055

S. H. Avazzadeh; R. A. Kamyabi Gol; R. Raisi Tousi


57. Singular value inequalities for positive semidefinite matrices

Volume 40, Issue 3, May and June 2014, Pages 631-638

Limin Zou; Youyi Jiang


58. On the existence of fixed points for contraction mappings‎ ‎depending on two functions

Volume 40, Issue 3, May and June 2014, Pages 689-698

José Morales; Edixon Rojas


59. Bilateral composition operators on vector-valued Hardy spaces

Volume 40, Issue 2, March and April 2014, Pages 325-337

Hamid Rezaei


60. Weak Banach-Saks property in the space of compact operators

Volume 40, Issue 2, March and April 2014, Pages 521-530

B. Khadijeh Moosavi; S. Mohammad Moshtaghioun


61. Existence and uniqueness of common coupled fixed point results via auxiliary functions

Volume 40, Issue 1, January and February 2014, Pages 199-215

Sumit Chandok; Erdal Karapinar; Mohammad Saeed Khan


63. Common fixed points of a finite family of multivalued quasi-nonexpansive mappings in uniformly convex Banach spaces

Volume 39, Issue 6, November and December 2013, Pages 1125-1135

A. Bunyawat; S. Suantai


65. Linear preservers of g-row and g-column majorization on M_{n,m}

Volume 39, Issue 5, September and October 2013, Pages 865-880

A. Armandnejad; Z. Mohammadi; F. Akbarzadeh


66. Strong convergence theorem for finite family of m-accretive operators in Banach spaces

Volume 39, Issue 4, September and October 2013, Pages 765-777

N. Gurudwan; B. K. Sharma


67. Hybrid steepest-descent method with sequential and functional errors in Banach space

Volume 39, Issue 4, September and October 2013, Pages 599-617

S. Saeidi; H. Haydari


69. On the fixed point theorems in generalized weakly contractive mappings on partial metric spaces

Volume 39, Issue 2, May and June 2013, Pages 369-381

K. P. Chi; E. Karapinar; T. D. Thanh


70. Hyers-Ulam-Rassias stability of n-Jordan *-homomorphisms on C*-algebras

Volume 39, Issue 2, May and June 2013, Pages 347-353

Sh. Ghaffary Ghaleh; Kh. Ghasemi


72. Existence and uniqueness of solutions for a periodic boundary value problem

Volume 39, Issue 1, March and April 2013, Pages 165-173

A. Amini Harandi


73. On the relations between the point spectrum of A and invertibility of I + f(A)B

Volume 39, Issue 1, March and April 2013, Pages 97-106

H. Larki; A. Riazi


74. A common fixed point theorem on ordered metric spaces

Volume 38, Issue 4, November and December 2012, Pages 925-934

Hemant Kumar Nashine; Ishak Altun


75. Iterative methods for finding nearest common fixed points of a countable family of quasi-Lipschitzian mappings

Volume 38, Issue 4, November and December 2012, Pages 1047-1061

Weerayuth Nilsrakoo; Satit Saejung